# SDR SWAA2022042084687

- Difficulty date: March 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5700 · Wing Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER IS CRACKED AROUND LEFT HAND PACK EXHAUST DUCT CUT OUT AT L.B.L. 14; W.L. 150. FORWARD SIDE OF VAPOR BARRIER. / [01] IDENTIFIED PART AND MATERIAL ID PER SRM 57-10-10-0I-2 FIG.2; SHT.1; TABLE 2; AND ITEM 4. FOUND CRACKS TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 57-10-10-1A-2 PAR.4D(1) AND WILL BE REPAIRED PER SRM 51-70-04 REPAIR 10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR.1 AND 'NOTE'.;[02] REMOVED DAMAGE APPROX. 2.5' X 6.0' ON FWD SIDE; 1.9' X 4.2' ON AFT SIDE WITH NO CONTAMINATION NOTED PER SRM 51-70-04-2R-10 PAR.4 STEPS A-C.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] FABRICATED REPAIR PIES WITH FIBER GLASS CLOTH BMS 9-3 TYPE H2 CL7 STYLE 1581 LOT# 1475360-2 PER SRM 51-70-04-2R-10 PAR.4 STEP D. OK TO INSTALL REPAIR PLIES.;[05] CORRECTI9ON ON LINE 4; SHOULD BE ' PLIES '.;[06] VERIFIED FABRICATION OF PLIES PER SRM 51-70-04-2R-10; OK TO INSTALL.;[07] INSTALLED REPAIR PLIES; VACUUM BAGGED; LEAK CHECKED GOOD; AND SET TO CURE USING HOT BONDER ID#NCX000523 S/N 11051262 PER SRM 51-70-04-2R-10 PAR.4 STEPS E & F.;[08] CORRECTION ON LINE 7 SHOULD READ ( INSTALLED REPAIR PLIES WITH BMS 8-301 CL1 EA9390 RESIN LOT# JH1GAA7833 ).;[09] VERIFIED CORRECTIVE ACTIONS #7 AND #8;[10] CURED REPAIR; UNBAGGED; LIGHTLY SANDED REPAIR; AND CLEANED PER SRM 51-70-04-2R-10 PAR.4F. REQUEST NDI INSPECTION FOR ANY DEFECTS.
